MathSciNet Relay Station
MathSciNet bibliographic data
MR1223774 11B73 (05A10 05A16)
Temme, N. M. Asymptotic estimates of Stirling numbers. Stud. Appl. Math. 89 (1993), no. 3, 233–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement